Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 254012, 8 pages
http://dx.doi.org/10.1155/2014/254012
Research Article

Monotone Iterative Methods of Positive Solutions for Fractional Differential Equations Involving Derivatives

College of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China

Received 23 September 2013; Accepted 27 December 2013; Published 4 February 2014

Academic Editor: Rosana Rodriguez-Lopez

Copyright © 2014 Xiaoping Zhang and Yongping Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoping Zhang and Yongping Sun, “Monotone Iterative Methods of Positive Solutions for Fractional Differential Equations Involving Derivatives,” Mathematical Problems in Engineering, vol. 2014, Article ID 254012, 8 pages, 2014. doi:10.1155/2014/254012